# SDR SWAA2025081803829

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 76,675 hours, 45,641 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Damaged
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 LEADING EDGE SLAT, HAS 4EA PULLED FASTENERS AT ACTUATOR ATTACH FITTING.  PERFORMED SLAT CAN INSP. #6 SLAT TRACKS PER AMM 27-81-21. NO DEFECTS NOTED.  OK TO INSTALL NR 6 SLAT IAW AMM 27-81-21.   REMOVED SLAT IAW AMM 27-81-21.   C/W INSP.REMOVED SLAT IAW AMM 27-81-21.   INSTALLED NR 6 LEADING EDGE SLAT IAW AMM 27-81-21; AMM. 27-81-00; AND AMM 30-11-31. SLAT RIG AND OPS CHECKS GOOD.
